Analysis of a fully discrete scheme for neutron transport in two-dimensional geometry.
Artikel i vetenskaplig tidskrift, 1986

We derive error estimates for a fully discrete scheme for the numerical solution of the neutron transport equation in two-dimensional Cartesian geometry obtained by using a special quadrature rule for the angular variable and the discontinuous Galerkin finite element method with piecewise linear trial function for the space variable

fully discrete scheme

error estimate

scalar flux

finite element method

quadrature rule

neutron transport

Författare

Mohammad Asadzadeh

Matematiska institutionen

Göteborgs universitet

SIAM Journal on Numerical Analysis

Vol. 23 3 543-561

Ämneskategorier

Beräkningsmatematik